# SDR AALA201907079007

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 30,352 hours, 12,158 cycles
- Engine: Cfmint CFM567B243
- Engine time: 30,362 hours, 12,167 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAXI OUT, AN AIRCRAFT BEHIND US REPORTED VISIBLE FLAMES INSIDE THE AFT PART OF THE NUMBER TWO ENGINE, ON AND OFF FOR OVER A MINUTE. MAINTENANCE REPORTS NO DAMAGE NOTED AFTER CANDLE EVENT IN EXHAUST PLUG CAVITY, IAW FIM 71-00-00-800-803-F00. ACCOMPLISHED ENGINE RUN. INSPECTED FOR OIL ACCUMULATION IN EXHAUST PLUG CAVITY IAW FIM 71-00-810-811-F00. NO EXCESS OIL ACCUMULATION NOTED. ENGINE RUN NORMAL. NO FLAMES NOTED.
